# SDR USAA061296

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 17,220 hours, 17,220 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 241 FF TOP COVER DELAMINATED.  MANUFACTURED NEW FLOORBOARD PER MCGILL IRM 970, REV F, DEFECT SIZE: 8' BY 2".
